Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Alex Aguado    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Alejandro Aguado and Saad I. El-Zanati, On σ-labeling the union of three cycles., Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 64 (2008), pp. 33-48 [MR2389065]
  2. Alejandro Aguado, Saad I. El-Zanati, et al., On ρ-labeling the union of three cycles, The Australasian Journal of Combinatorics, vol. 37 (2007), pp. 155-170 [MR2284379 (2007k:05190)]
  3. Alejandro Aguado, A 10 days solution to the social golfer problem, Math games: Social Golfer problem, edited by Ed Pegg Jr. (2004), MAA Online [html]  [author's comments]

Other

  1. Alejandro Aguado, A short note on mapping cylinders, arXiv:1206.1277v2 [math.AT] (June, 2012)
  2. Alejandro Aguado, On the cardinality of the Kuratowski family, Mathematics Magazine (Problem 1888), vol. 85 (1) & 86 (1) (February, 2012 & 2013) [61]
  3. Alejandro Aguado, On group designs and the social golfer problem (in preparation 2012)
  4. Alejandro Aguado, Cantor Sets, Antoine's Necklace and p-Adic Numbers, Undergraduate Thesis (unpublished) (2006), 22 figures, 48 pages  [author's comments]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320